# SDR SIMA991801

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 351-363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - TWO DENTS FOUND AFT OF RT ICE SHIELD BETWEEN STA'S 363 AND 351, STR LINE 1615 AND 1616.  RECONTOURED BOTH DENTS. PERFORMED EDDY CURRENT INSP OF RECONTOURED AREA.  NO DEFECTS NOTED.  FABBED 2 REPAIR DOUBLERS .050 INCH THICK.  DIMENSIONS OF 14 INCH BY 5.5 INCH AND SECOND 12 INCHES BY 4.5 INCHES.  CONTOURED TO FIT FUSELAGE.  APPLIED ALODINE AND EPOXY PRIMER TO DOUBLERS.  FAY SEALED REPAIR DOUBLERS AND ATTACHED TO ACFT WITH FASTENERS.  FILLET SEALED REPAIR EDGES AND APPLIED SURFACE TOPCOAT.  WORK DONE IAW SAAB 340 SRM 53-70-10 PG 217 AND STD SRM PRINCIPALS.  ACFT OK FOR SERVICE.  (X)
